Signs Of OAT Treatment In TB Patients Can Be Stopped?
, I am a great 21 years old patient with tuberculosis (thank God I have no complaints). I have been taking oats for 7 months and the doctor told me to stop and finish the medicine. but what I read was that extra pulmonary TB treatment was at least 9 months old. What should I do?
Hello Muh Akbar, thank you for the question for HealthReplies.com
Tuberculosis is a disease caused by infection with the bacteria Mycobacterium tuberculosis. These bacteria most often infect the lungs, but not infrequently can also infect other organs such as the lymph nodes, skin, intestines, bones, brain, lining of the brain, and other organs. Therapy for tuberculosis, both pulmonary tuberculosis and extrapulmonary tuberculosis, is carried out for a minimum of 6 months (except for TB meningoencephalitis). There is no specific provision that states that extrapulmonary tuberculosis must be treated for a minimum of 9 months, as well as cutaneous tuberculosis.
The duration of therapy for cutaneous tuberculosis must be adjusted to the manifestations of TB infection in the skin, response to treatment, and regular treatment from the patient himself. If indeed after 7 months your skin condition has improved based on clinical considerations from the doctor who treated you, then the treatment may have been stopped.
So much information from me, hopefully it will be enough to answer